, Volume 3, Issue 1, pp 65–81 | Cite as

On the Asymptotic Behaviour of Some Nonlocal Problems

  • M. Chipot
  • B. Lovat


The goal of this paper is to study diffusion problems associated with nonlinear diffusions of nonlocal type. We give existence and uniqueness results for these kind of problems and investigate the asymptotic behaviour.

diffusion parabolic asymptotic behaviour nonlocal 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Amann, H.: Linear and quasilinear parabolic problems, Birkhäuser, Basel, Boston, Berlin (1995).Google Scholar
  2. 2.
    Chipot, M. and Lovat, B.: Existence and uniqueness results for a class of nonlocal elliptic and parabolic problems, to appear.Google Scholar
  3. 3.
    Chipot, M. and Lovat, B.: In preparation.Google Scholar
  4. 4.
    Chipot, M. and Michaille, G.: Uniqueness results and monotonicity properties for the solution of some variational inequalities Ann. della Scuola Norm. Sup. Pisa, Serie IV 16, 1, p. 137-166 (1989).Google Scholar
  5. 5.
    Chipot, M. and Rodrigues, J.F.: On a class of non linear nonlocal elliptic problems, M 2 AN 26, 3 (1992), p. 447-468.Google Scholar
  6. 6.
    Chipot, M. and Rodrigues, J.F.: Unpublished result.Google Scholar
  7. 7.
    Dautray, R. and Lions, J.L.: Analyse Mathématique et calcul numérique pour les sciences et les techniques, Masson, Paris (1988).Google Scholar
  8. 8.
    Haraux, A.: Systèmes dynamiques dissipatifs et applications Masson, Paris (1991).Google Scholar
  9. 9.
    Lovat, B.: Etude de quelques problèmes paraboliques non locaux, Thèse, Université de Metz (1995).Google Scholar
  10. 10.
    C.V. Pao, Nonlinear Parabolic and Elliptic Equations Plenum Press, New York (1992).Google Scholar
  11. 11.
    Skubachevskii, A.L.: Elliptic functional differential equations and applications, Birkhäuser (1997).Google Scholar
  12. 12.
    Zeidler, E.: Nonlinear Functional Analysis and its Application II/B. Nonlinear Monotone Operators Springer Verlag, New York, Berlin, Heidelberg (1990).Google Scholar

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • M. Chipot
    • 1
  • B. Lovat
    • 2
  1. 1.Institut für Mathematik, Abt. Angewandte MathematikUniversität ZürichZürichSwitzerland
  2. 2.Université de Nancy 2Nancy CedexFrance

Personalised recommendations